MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO NI ENDOSCOPICALLY PLACED FEEDING TUBE; DH CPK NI (NASOINTESTINAL) FEEDING TUBES

AVANOS MEDICAL INC. CORFLO NI ENDOSCOPICALLY PLACED FEEDING TUBE; DH CPK NI (NASOINTESTINAL) FEEDING TUBES
Model Number 51-9601
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number: 30252010, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The sample was received with an opened original packaging.A guidewire, extra yellow tubing without markings and the enfit yellow tubing that appeared to have some sort of damage just below the y-connector port.Upon receipt the yellow tubing with the enfit connector port was examined and observed to have splitting just below the y-connector port.The tube was examined under magnification; there was a partial splitting identified below the y-connector.The area where the split located appeared to have jagged appearance.Root cause could not be determined.All information reasonably known as of 14-apr-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported "when rinsing the corflo probe (with water), it turned out that there was a crack in the probe, just below the y-point.This made this probe unusable." there was no reported injury.

Brand Name
CORFLO NI ENDOSCOPICALLY PLACED FEEDING TUBE
Common Device Name
DH CPK NI (NASOINTESTINAL) FEEDING TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key24903769
Report Number9611594-2026-00211
Device Sequence Number9827406
Product Code KNT
UDI-Device Identifier00350770462325
UDI-Public(01)00350770462325(240)104523202(17)280402(10)30252010
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number51-9601
Device Catalogue Number51-9601
Device Lot Number30252010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown